# SDR UALA2011080304051

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,503 hours, 11,090 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 576
- Condition: Faulty
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE HPSOV EICAS WITH LT BLEED ANNUNCIATOR.  HPSOV LOCKED OUT.  REPLACED LT ENG HPSOV AND LT BLEED AIR CONTROL PC PER MM.  LT ENGINE RUNUP CHECKED OKAY.
